MAUDE Adverse Event Report: POWER TOOLS : THE ANSPACH EFFORT LLC CONSOLE, ELECTRIC, WITH IRRIGATION; MOTOR, DRILL, ELECTRIC - CONSOLE

POWER TOOLS : THE ANSPACH EFFORT LLC CONSOLE, ELECTRIC, WITH IRRIGATION; MOTOR, DRILL, ELECTRIC - CONSOLE
Model Number SC3002
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter's phone number: (b)(6).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported from (b)(6) that during an unspecified surgical procedure, it was discovered that the console device had a lot of vibration.It was reported that the event occurred during use on a patient.It was not reported if there were any delays to the surgical procedure.It was reported that the same device was used to complete the surgery.There was patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
The actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.
 
Additional Manufacturer Narrative
Incorrect device manufacture date: the device manufacture date was incorrect in the initial report.The device manufacture date has been updated from 6/24/2014 to 1/20/2015.The udi has been updated accordingly.Device evaluation: this device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the reported condition was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation, a visual and functional assessment was performed on the device which found that it displayed an a-1 error when the pump was turned on.It was further determined that the bezel was damaged and the cover was bent.It was determined that the type of damage was indicative of the device being dropped, user error.If information is obtained that was not available, a follow-up medwatch will be filed as appropriate.

Brand Name
CONSOLE, ELECTRIC, WITH IRRIGATION
Common Device Name
MOTOR, DRILL, ELECTRIC - CONSOLE
Manufacturer (Section D)
POWER TOOLS : THE ANSPACH EFFORT LLC
4500 riverside drive
palm beach gardens 33410
MDR Report Key7049609
Report Number1045834-2017-50015
Device Sequence Number1690882
Product Code HBC
UDI-Device Identifier00845384017448
UDI-Public(01)00845384017448(11)140624
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSC3002
Device Catalogue NumberSC3002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2017
Initial Date Received by Manufacturer 10/27/2017
Supplement Date Received by Manufacturer12/11/2017
01/19/2018
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date12/15/2017
01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1